# SDR SWAA2022041127832

- Difficulty date: December 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 57,764 hours, 28,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Ctot Panel
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) REPAIR ON AFT EDGE OF EGPR CUTOUT REQUIRES REPLACEMENT DUE TO DEFORMATI ON OF LOWER FWD CORNER. (REF ESR#19-05974) / REPLACEMENT OF REPAIR ON AFT EDGE OF EGPR CUTOUT DUE TO DEFORMATION OF LWR FWD CORNER WAS ACCOMPLISHED IAW ATS ER# 19-06170 REV IR AND EA# 1-753-36231 REV IR
